Abstract and Applied Analysis

On a class of semilinear elliptic equations with boundary conditions and potentials which change sign

M. Ouanan and A. Touzani

Full-text: Open access

Abstract

We study the existence of nontrivial solutions for the problem Δu=u, in a bounded smooth domain Ω, with a semilinear boundary condition given by u/ν=λuW(x)g(u), on the boundary of the domain, where W is a potential changing sign, g has a superlinear growth condition, and the parameter λ]0,λ1];λ1 is the first eigenvalue of the Steklov problem. The proofs are based on the variational and min-max methods.

Article information

Source
Abstr. Appl. Anal., Volume 2005, Number 2 (2005), 95-104.

Dates
First available in Project Euclid: 17 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1116340203

Digital Object Identifier
doi:10.1155/AAA.2005.95

Mathematical Reviews number (MathSciNet)
MR2179437

Zentralblatt MATH identifier
1128.35046

Citation

Ouanan, M.; Touzani, A. On a class of semilinear elliptic equations with boundary conditions and potentials which change sign. Abstr. Appl. Anal. 2005 (2005), no. 2, 95--104. doi:10.1155/AAA.2005.95. https://projecteuclid.org/euclid.aaa/1116340203


Export citation